Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 13, 2007, 4:12 PM EST for Atkinson County, Clinch County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 4:12 PM EST (21:12 UTC)
- Expired
- Feb 13, 2007, 5:00 PM EST
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Atkinson County, GA, Clinch County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 4:20 PM EST | TSTM WND DMG | 9 Ese Willacoochee, GA | A TREE WAS BLOWN DOWN IN KIRKLAND ALONG SUNNYSIDE CHURCH ROAD. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 3:34 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 132112
SVRJAX
GAC003-065-132200-
/O.NEW.KJAX.SV.W.0009.070213T2112Z-070213T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EST TUE FEB 13 2007
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA
ATKINSON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 500 PM EST
* AT 406 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES SOUTHWEST OF PEARSON...OR ABOUT 7 MILES NORTHEAST OF
LAKELAND...AND MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COGDELL AND PEARSON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3136 8280 3136 8263 3131 8263 3130 8270
3114 8269 3105 8293 3119 8294 3122 8299
3138 8293 3139 8283
$$
ZAPPE3 follow-up statements
000
WWUS52 KJAX 132131
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EST TUE FEB 13 2007
GAC003-065-132200-
/O.CON.KJAX.SV.W.0009.000000T0000Z-070213T2200Z/
CLINCH GA-ATKINSON GA-
431 PM EST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR ATKINSON AND NORTHERN CLINCH COUNTIES...
AT 421 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES WEST OF COGDELL...OR ABOUT 11 MILES NORTHWEST OF
HOMERVILLE...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COGDELL...PEARSON AND AXSON.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EST
TUESDAY EVENING.
LAT...LON 3136 8280 3136 8263 3131 8263 3130 8270
3114 8269 3105 8293 3119 8294 3122 8299
3138 8293 3139 8283
$$
ZAPPE000
WWUS52 KJAX 132143
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EST TUE FEB 13 2007
GAC003-065-132200-
/O.CON.KJAX.SV.W.0009.000000T0000Z-070213T2200Z/
CLINCH GA-ATKINSON GA-
442 PM EST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHEASTERN ATKINSON AND NORTHEAST CLINCH COUNTIES...
AT 435 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR COGDELL...OR ABOUT 10 MILES NORTHWEST OF ARGYLE...MOVING
EAST AT 40 MPH.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EST
TUESDAY EVENING.
LAT...LON 3130 8273 3130 8270 3115 8267 3112 8279
3117 8285 3123 8280 3128 8276
$$
ZAPPE000
WWUS52 KJAX 132204
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EST TUE FEB 13 2007
GAC003-065-132211-
/O.EXP.KJAX.SV.W.0009.000000T0000Z-070213T2200Z/
CLINCH GA-ATKINSON GA-
501 PM EST TUE FEB 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATKINSON AND
EXTREME NORTHERN CLINCH COUNTIES EXPIRED AT 500 PM EST...
AT 500 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED
THE WARNED COUNTIES. THUS...THE WARNING HAS BEEN BEEN ALLOWED
TO EXPIRE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EST
TUESDAY EVENING.
LAT...LON 3130 8273 3130 8270 3115 8267 3112 8279
3117 8285 3123 8280 3128 8276
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 1:43 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 13, 1:43 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EST TUE FEB 13 2007
...SEVERE STORMS POSSIBLE THIS AFTERNOON...
.SHORT TERM...A RAPIDLY CHANGING ENVIRONMENT IN STORE FOR THIS
AFTERNOON AS LOW PRESSURE PULLS AWAY FROM THE NORTHEAST FLORIDA
COAST. THIS WILL ALLOW FOR A MORE UNSTABLE ENVIRONMENT WITH AN
AIRMASS CHANGE ALREADY IN FULL SWING OVER SOUTHERN SECTIONS OF THE
FORECAST AREA. WINDS HAVE ALREADY BECOME SOUTHERLY WITH TEMPS
INCREASING THROUGH THE LOWER 70S AND DEWPOINTS IN THE LOWER 60S
SOUTH OF INTERSTATE 10. MCV CONTINUES TO MOVE ASHORE THE WEST
CENTRAL FLORIDA COAST WITH DEBRIS CLOUDINESS SPREADING OVER MOST
OF THE FLORIDA FORECAST AREA. THIS HAS TEMPERED THE TEMPERATURE
RISE OVER THE EXTREME WESTERN ZONES WITH TEMPS BARELY GETTING OUT
OF THE 60S AT THIS HOUR WEST OF INTERSTATE 75.
THINKING HAS NOT CHANGED ON THE EVOLUTION OF THIS SEVERE THREAT
WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING
QUICKLY AS UPPER DIVERGENCE SIGNATURE APPROACHES THE WEST COAST.
FEEL THERE WILL BE STRONG STORMS OVER THE SUWANNEE VALLEY WITH
ISOLATED SEVERE...BUT BEST CHANCE WILL BE ALONG THE EAST COAST AND
ALONG SOUTHERN SECTIONS LATER THIS AFTERNOON AND INTO THE EARLY
EVENING HOURS. THIS IS WHEN SHOWERS AND THUNDERSTORMS WILL
ENCOUNTER THE EFFECTS OF A DAYS WORTH OF HEATING RESULTING IN
CAPES BETWEEN 1000 AND 1500 J/KG. WITH SURFACE BASED INSTABILITY
IN PLACE AND LAPSE RATES NEAR 7C...THE STAGE IS SET FOR VIGOROUS
UPDRAFTS WITH DAMAGING STRAIGHT LINE WINDS POSSIBLE AND DEFINITELY
HAIL GIVEN -14 DEGREES AT 500 MB. AS FAR AS THE TORNADO
POTENTIAL...SPC CORRECTLY POINTED OUT THAT THE BEST CHANCES ARE
WHERE WINDS WILL BE LOCALLY BACKED. GIVEN TEMPS IN THE 70S ALONG
THE COAST...FEEL A SEABREEZE WITH BACKED WINDS TO MAYBE A 120 TO
140 DIRECTION COULD ALLOW FOR AN ISOLATED TORNADO THREAT ALONG AND
EAST OF INTERSTATE 95.
ACTIVITY WILL QUICKLY RACE EAST BETWEEN 02Z AND 06Z WITH RAPID
DRYING ABOVE 850MB. THERE IS SOME POTENTIAL FOR SOME WRAP AROUND
CLOUDS OVER THE GEORGIA PORTION THROUGH WED MORNING AND WILL KEEP
PARTLY CLOUDY WORDING THERE. VERY TIGHT GRADIENT IN STORE FOR WED
AFTERNOON WITH BREEZY TO LOCALLY WINDY CONDITIONS LIKELY WITH A
LAKE WIND ADVISORY POSSIBLE DUE TO GUSTS.
WINDS REMAIN WESTERLY UNTIL WED NIGHT AND COLD AIR ADVECTION
BEGINS AROUND WED AT 06Z. MODEL GUIDANCE DOES INDICATE TEMPS
DROPPING BELOW FREEZING FOR THU MORNING OVER THE SUWANNEE VALLEY.
HOWEVER...THERE WILL BE STILL BE AN ADVECTIVE COMPONENT TO THIS
EVENT AND AM NOT INCLINED TO ISSUE A WATCH FOR A MARGINAL EVENT
GIVEN THE GUIDANCE TRACK RECORD THIS WINTER.
.LONG TERM...CONTINUED COLD AIR ADVECTION WILL RESULT IN A GREATER
FREEZE POTENTIAL ON FRIDAY MORNING. CURRENT INDICATIONS ARE TEMPS
WILL FALL INTO THE UPPER 20S OVER A GOOD PORTION OF THE AREA BUT
SHOULD ESCAPE WITHOUT A HARD FREEZE. THE SAME CANNOT BE SAID FOR
SAT MORNING AS HIGH SETTLES OVER THE AREA WITH GOOD RADIATIONAL
COOLING CONDITIONS. WILL CONTINUE TO INDICATE UPPER 20S WITH
ISOLATED COLDER POCKETS IN THE MID 20S.
&&
.AVIATION...VFR EXPECTED UNTIL THUNDERSTORMS ARRIVE AND THEN WILL
HAVE MOSTLY MVFR. HAVE INCLUDED A FEW HOURS OF IFR CIGS FOR FL
TAFS LATE TONIGHT...THEN IMPROVING ARND 12Z. WEST WINDS WILL GUST
TO 20 TO 25 KT WEDNESDAY MORNING THROUGH MOST OF THE AFTERNOON.
&&
.MARINE...SINCE EARLY MORNING CONVECTION DEPARTED SEAS DECREASED
TO 3-5 FT OFFSHORE...BUT THIS WILL BE TEMPORARY. SCA CONDITIONS
FOR OFFSHORE WATERS STILL EXPECTED TO BEGIN THIS EVENING. NEAR
SHORE WATERS MAY HAVE A PERIOD OF TIME WITH SCA CONDITIONS
WEDNESDAY MORNING BUT WILL DEFER TO NEXT PRODUCT ISSUANCE. NW
WINDS INCREASE AGAIN FRIDAY TO 20-25 KT OFFSHORE. GFS TENDS TO BE
STRONGER AND HAVE BLENDED A BIT OF THE NAM TO BRING SPEEDS DOWN
SLIGHTLY.
&&
.FIRE WEATHER...STRONG HIGH PRESSURE WILL SETTLE WEST OF AREA
FRIDAY AND RESULTING PRES GRADIENT IS EXPECTED TO CREATE WINDS
CONDITIONS COUPLED WITH CRITICAL RH VALUES. WILL ISSUE A WATCH FOR
ALL ZONES. DRY AIR WILL LINGER THROUGH MONDAY WITH EXCEPTION OF
BAND OF MOISTURE ASSOCIATED WITH NEXT FRONT. LATEST GFS AND DGEX
SHOW FRONTAL PASSAGE LATE SATURDAY WITH CLEARING BY NOON SUNDAY.
THIS SCENARIO MIGHT MEAN RED FLAG CONDITIONS EACH AFTERNOON (SAT-
MON).
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 49 60 31 54 / 60 0 0 0
SSI 52 63 37 53 / 100 0 0 0
JAX 54 63 35 56 / 80 0 0 0
SGJ 56 67 38 56 / 70 0 0 0
GNV 53 64 35 57 / 40 0 0 0
OCF 54 67 37 58 / 50 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EST
WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
TO 60 NM OFFSHORE.
&&
DEESE/TRABERT/ENYEDIHazardous weather outlook, Feb 13, 3:35 PM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 PM EST TUE FEB 13 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 335 PM EST TUE FEB 13 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MARION...PUTNAM...SAINT JOHNS AND FLAGLER COUNTIES AS WELL AS ADJACENT COASTAL WATERS UNTIL 7 PM... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE REMAINING COUNTIES AS WELL AS ADJACENT COASTAL WATERS UNTIL 9 PM... A SQUALL LINE WILL MOVE ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH WESTERN SECTIONS OF THE GEORGIA FORECAST AREA AS WELL AS THE SUWANNEE VALLEY OF FLORIDA THROUGH EARLY EVENING AND THE REMAINDER OF THE FORECAST AREA THROUGH LATE EVENING. THE GREATEST THREAT FROM SEVERE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE ACTIVITY..PRIMARILY ALONG COASTAL LOCATIONS. STORM MOTION WILL BE NORTHEAST AROUND 25 TO 30 MPH. THE ACTIVITY WILL QUICKLY EXIT EAST TONIGHT WITH PARTLY CLOUDY SKIES EXPECTED FOR THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A LAKE WIND ADVISORY MAY BE NEEDED FOR GUSTY NORTHWEST WINDS ON WEDNESDAY. COLDER TEMPERATURES WILL RETURN TO THE AREA BY LATE IN THE WEEK. FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT ACROSS INLAND AREAS WITH FREEZING TEMPERATURES ACROSS MOST OF THE AREA FRIDAY NIGHT. A HARD FREEZE IS POSSIBLE AT MANY INTERIOR LOCATIONS FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE/ENYEDI
In the hours before
Special weather statement, Feb 13, 3:40 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 340 PM EST TUE FEB 13 2007 GAZ163-132130- CLINCH- 340 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLINCH COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST... AT 340 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 19 MILES WEST OF DU PONT...OR 8 MILES NORTHEAST OF VALDOSTA...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DU PONT AND COGDELL THROUGH 430 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Feb 13, 3:44 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 344 PM EST TUE FEB 13 2007 GAZ132-149-132130- ATKINSON-COFFEE- 344 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST... AT 344 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF AMBROSE TO 11 MILES SOUTHWEST OF WILLACOOCHEE...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE...AMBROSE...BROXTON...PEARSON...DOUGLAS...WEST GREEN AND AXSON THROUGH 430 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Feb 13, 3:52 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 352 PM EST TUE FEB 13 2007 GAZ133-135-132130- APPLING-JEFF DAVIS- 352 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND EASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST... AT 352 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF GRAHAM TO 8 MILES SOUTHWEST OF SURRENCY...MOVING NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GRAHAM... SURRENCY...PINE GROVE...BAXLEY AND PLANT HATCH THROUGH 430 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Feb 13, 3:58 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 358 PM EST TUE FEB 13 2007 GAZ133-132145- JEFF DAVIS- 358 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN JEFF DAVIS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST... AT 358 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER TELFAIR COUNTY...OR 12 MILES NORTH OF BROXTON...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS WEST AND NORTH OF HAZLEHURST...ESPECIALLY NEAR AREAS NEAR ALTAMAHA RIVER THROUGH 445 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Feb 13, 3:59 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 359 PM EST TUE FEB 13 2007 FLZ025-033-132120- DUVAL-ST. JOHNS- 359 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME NORTHEAST ST. JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST... AT 359 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER PONTE VEDRA BEACH...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY AND JACKSONVILLE BEACH THROUGH 420 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. ENYEDI
Special weather statement, Feb 13, 4:06 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 PM EST TUE FEB 13 2007 GAZ134-150-151-132145- BACON-PIERCE-WARE- 406 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN WARE...PIERCE AND BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST... AT 406 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF ALMA TO 12 MILES WEST OF MILLWOOD...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MILLWOOD... BICKLEY...ALMA...DIXIE UNION...WAYCROSS...WARESBORO...SUNNYSIDE...NEW LACY AND DEENWOOD THROUGH 445 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 2:09 PM EST | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.